North America Partner Summit

REGISTER NOW

Why Attend?

  • Hear from our exceptional lineup of executive speakers about our strategy and growing focus on the channel busines
  • Learn about SolarWinds new exciting product portfolio evolution and discover new growth opportunities you may have selling SolarWinds® products and solutions in 2022
  • Celebrate your achievements during the exclusive Partner Awards virtual event
  • Improve your sales expertise improved with the newest SolarWinds Sales Expert (SSE) Accreditation Training and SolarWinds Certified Professional (SCP) Certification
  • Take a SolarWinds Certified Professional (SCP) exam free of charge

SolarWinds Virtual North America Partner Summit 2022

March 22 – 24, 2022

The North America Virtual Partner Summit is one of the most important events of the year for channel Partners to understand the SolarWinds vision of channel strategy, learn how Partners can grow their business by selling SolarWinds solutions, see the new product roadmap, and get technical training for their teams. Register today and secure your seat in the front row of this exciting event.

REGISTER NOW
Evolve Together

Plenary Agenda

Executive Plenary Session and North America Partner Awards | Tuesday, March 22, 2022 | Duration: 4 hours
CST Timezone
10:00 | 5 mins
Opening Remarks and Welcome
10:05 | 10 mins
SolarWinds 2022 Strategy | Sudhakar Ramakrishna, President and CEO
10:15 | 20 mins
SolarWinds Partner Program and Partner Insights | Jeff McCullough, VP, Channel Sales
10:35 | 20 mins
North America Strategic Vision
10:55 | 20 mins
SolarWinds Observability, Portfolio, and Roadmap | Rohini Kasturi, EVP, Chief Product Officer
11: 15 | 10 mins
Break
11:25 | 20 mins
Secure By Design Update | Timothy Brown, CISO and VP, Security
11:45 | 25 mins
IDC Strategy Session
12:10 | 10 mins
Enabling the Channel For Success | Cal Smith, Senior Director, Technical Training
12:20 | 15 mins
Use Cases – Customer Success Stories | Garrett O’Keeffe, Senior Director, Customer Success
12:35 | 15 mins
“Ask Us Anything”
12:50 | 60 mins
Partner Awards
13:50 | 10 mins
Closing

Speakers

Sudhakar ramakrishna

Sudhakar Ramakrishna

President and CEO

rohini katsuri

Rohini Kasturi

EVP, Chief Product Officer

Tim brown

Timothy Brown

CISO and VP, Security

Jeff McCullough

Jeff McCullough

VP, Channel Sales

Cal smith

Cal Smith

Sr. Director, Technical Training

Garrett okeeffe

Garrett O'Keeffe

Sr. Director, Customer Success

Troy Dankworth

Troy Dankworth

Director, North America Channel Sales

SolarWinds® Sales Expert Sessions

SolarWinds® Sales Expert (SSE) accreditations are designed for both our internal and extended sales teams. As a valued partner and attendee of the Partner Summit, you can complete your accreditations through live, interactive webcasts.

Wednesday, March 23, 2022
9:00am – 1:00pm CST
NETWORKS MANAGEMENT SSE
SolarWinds Sales Expert networks management accreditation training.
Presented by Sasha Giese, Head Geek & John Ahern, Staff Product Marketing Manager
1:30pm – 5:30pm CST
SSE FOUNDATIONS V3
SolarWinds Sales Expert Foundational Version Three Program Accreditation Training.
Presented by John O’Callaghan, Director of Partner Development
Thursday, March 24, 2022
1:00pm – 5:00pm CST
IT INFRASTRUCTURE SSE
SolarWinds Sales Expert Information Technology Infrastructure Accreditation Training
Presented by Eoin Keenan, Senior Product Marketing Manager, Peter Di Stefano, Principal Product Marketing Manager, Ashley Adams, Senior Product Marketing Manager & Chris Bowie, Product Marketing Manager.

SolarWinds® Sales Expert Speakers

Sasha Giese

Sascha Giese

Head Geek™, International Technical Product Marketing Manager

John Ahern

John Ahern

Staff Product Marketing Manager

Speaker Johnocallaghan

John O'Callaghan

Director of Partner Development

Chris Bowie

Chris Bowie

Product Marketing Manager

Ashley Adams

Ashley Adams

Senior Product Marketing Manager

Peter Di Stefano

Peter Di Stefano

Principal Product Marketing Manager

SolarWinds® Certified Professional Sessions

For more information on SolarWinds Certified Professional (SCP) Training, click here.

Attendance to the SolarWinds Certified Professional technical training is limited to 30 attendees for each session. You must be nominated to attend an SCP training, If you are interested in registering, please contact your SolarWinds Channel Representative or send us your request through the e-mail: partner@solarwinds.com

Orion Platform + NPM Technical Agenda
DAY 1 – MARCH 21, 2022
9:30 am – 9:45 am
Welcome and Introductions
9:45 am – 10:30 am
Lab Logons, Troubleshooting, Thwack Forum Registration
10:30 am – 11:45 am
Orion Platform Introduction & Discovery (Part 1)
11:45 am – 12:00 pm
Break
12:00 pm – 1:00 pm
Orion Platform Introduction & Discovery (Part 2)
1:00 pm – 2:00 pm
Lunch
2:00 pm – 4:00 pm
Orion Platform Users, Access & Permissions
4:00 pm – 4:15 pm
Break
4:15 pm – 5:00 pm
Orion Platform Node Management & Troubleshooting (Part 1)
5:00 pm – 6:00 pm
Hands on Labs
DAY 2 – MARCH 23, 2022
9:30 am – 10:30 am
Orion Platform Node Management & Troubleshooting (Part 2)
10:30 am – 11:30 am
Orion Platform Node Management & Troubleshooting (Part 3)
11:30 am – 11:45 am
Break
11:45 am – 1:00 pm
Orion Platform Alerting & Reporting (Part 1)
1:00 pm – 2:00 pm
Lunch
2:00 pm – 3:00 pm
Orion Platform Alerting & Reporting (Part 2)
3:00 pm – 4:00 pm
Orion Platform Mapping (Part 1)
4:00 pm – 4:15 pm
Break
4:15 pm – 4:45 pm
Orion Platform Mapping (Part 2)
4:45 pm – 5:00 pm
SCP Test Discussion
5:00 pm – 6:00 pm
Hands on Labs
DAY 3 – MARCH 24, 2022
9:30 am – 12:00 pm
NPM Custom SNMP Polling
12:00 pm – 12:15 pm
Break
12:15 pm – 12:45 pm
NPM Syslogs and Traps
12:45 pm – 1:45 pm
Lunch
1:45 pm – 3:15 pm
NPM Features
3:15 pm – 3:30 pm
Break
3:30 pm – 4:00 pm
Q/A and Review
4:00 pm – 5:00 pm
Hands on Labs
Network Configuration Manager (NCM) & Netflow Traffic Analyzer (NTA) Technical Agenda
DAY 1 – MARCH 23, 2022
9:30 am – 9:45 am
Welcome and Introductions
9:45 am – 10:45 am
NCM Install and Setup
10:45 am – 11:00 am
Break
11:00 am– 12:15 pm
NCM Node & Configuration File Management
12:15 pm – 01:15 pm
NCM Security and Change Management, Alerting, Reporting
01:15 pm – 01:30 pm
Q/A, Review and Test Information
DAY 2 – MARCH 24, 2022
09:30 am – 11:00 am
NTA Basics of NetFlow, Device configuration & NTA Deployment
11:00 am – 11:15 am
Break
11:15 am – 01:15 pm
NTA Usability & Troubleshooting
01:15 pm – 01:30 pm
Q/A, Review and Test Information
DPM, SQL Sentry & DPA Technical Agenda
DAY 1 – March 21, 2022
9:30 am – 9:45 am
Welcome and Introductions
9:45 am – 9:55 am
DPM Introduction and Architectural Overview
9:55 am – 10:00 am
Installation and Setup
10:00 am – 10:45 am
Common Use Cases
10:45 am – 10:55 am
Value Proposition
10:55 am – 11:15 am
DPM Q&A
11:15 am – 11:30 am
Break
11:30 am – 11:45 am
SQL Sentry Introduction, Architecture, and Installation
11:45 am – 01:45 pm
Navigating SQL Sentry
01:45 pm – 02:00 pm
Break
02:00 pm – 02:15 pm
SQL Sentry Alerts
02:15 pm – 02:30 pm
SQL Sentry Reports
02:30 pm – 03:15 pm
Troubleshooting with SQL Sentry
03:15 pm – 03:30 pm
SQL Sentry Q&A
DAY 2 – March 23, 2022
9:30 am – 9:45 am
Introductions
9:45 am – 10:45 am
DPA Architecture, System Requirements, Licensing and Installation
10:45 am – 11:45 am
DPA Approach to Investigating Performance Issues (Part 1a)
11:45 am – 12:00 pm
Break
12:00 pm – 01:00 pm
DPA Approach to Investigating Performance Issues (Part 1a) continuation
01:00 pm – 02:00 pm
DPA Approach to Investigating Performance Issues (Part 1b)
DAY 3 – March 24, 2022
9:30 am – 10:30 am
DPA approach to investigating performance issues (Part 2)
10:30 am – 11:00 am
DPA Resource and Custom Metrics and User Account Management
11:00 am – 12:00 pm
DPA Alerting and Reporting
12:00 pm – 12:15 pm
Break
12:15 pm – 01:15 pm
DPA REST API and Orion Platform Integration
01:15 pm – 01:30 pm
DPA Q&A

SolarWinds Certified Professional Trainers

Rey Frances

Rey Francis Basa

Senior On-boarding Specialist and Technical Trainer, SolarWinds LLC.

Nikhil Uplenchwar

Nikhil Uplenchwar

Technical Trainer, SolarWinds LLC.

Nino Pucio

Niño Pucio

Senior Technical Trainer, SolarWinds LLC.

Cheryl Nomanson

Cheryl Nomanson

Technical Trainer, Advisory, SolarWinds Academy

Jason Dee

Jason Dee

Technical Trainer, SolarWinds LLC.

Hear from some of our Partners

‘’Every year we are waiting to get the invitation to the SolarWinds EMEA Partner Summit. I never missed one, since 2015, and I am looking forward to the next one!’’

Gilad Baron, VP Sales, Prologic, Israel

‘’This is not just any gathering but it’s the SolarWinds EMEA Partner Summit. For me, this is a must attend and each year my calendar is locked just to attend it!’’

Maina Kamau, Field Marketing Lead, Africa, Westcon Comstor

“Loop1 is looking forward to the EMEA Partner Summit and to connecting with colleagues old and new. We hope to see you there!”

Helen Owens-Pope, Director of Global Marketing, Loop1, UK

“The SolarWinds EMEA Annual Summit provides a fantastic platform for our SolarWinds partner community to share, build relationships, engage with the experts and thought leaders. Our entire team is looking forward to the next one!”

Glenn Lazarus, CEO, ATS Network Management

“SolarWinds managed again to provide an excellent Virtual Partner Summit. The event was insightful and also the socializing was taken into consideration with interactive sessions.”

Holger Mundt, Technical Architect, I. Tresor – A Loop! Company, Germany

“Always enjoying attending the SolarWinds EMEA Partner Summits. It is the perfect opportunity to increase your technical and/or sales knowledge, and extend your network.”

Edwin Hoekman, Consultant, XLR8ING, Netherlands

Showcase Photo Gallery

Networking
Networking
Networking
Networking
Networking
Networking
Networking
Networking